MathSciNet Relay Station
MathSciNet bibliographic data
MR1901067 37L30 (35B40 35K55)
Poláčik, P. Parabolic equations: asymptotic behavior and dynamics on invariant manifolds. Handbook of dynamical systems, Vol. 2, 835–883, North-Holland, Amsterdam, 2002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement